# SDR CA130207004

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Rod
- Part number: 350A27195009
- Condition: Failed
- Location: Flt Control
- Part time: 1,734 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION IT WAS NOTED THAT SEVERAL CONTROL RODS HAD END BEARINGS THAT WERE NOT PROPERLY SWAGED DURING THE MFG PROCESS.
